I agree Melanie. GERD symptoms vary so much. I am having a problem for about 14 days now with burning mouth and throat...it's the strangest thing and most uncomfortable. I take Aciphex a Proton Pump Inhibitor for about 4 months now. I had been taking Nexium prior to that, and did so well on that I stopped taking it. But I began to have the same terrible firey feelings and went to the fam doctor because it wouldn't go away. They changed my Nexium to Aciphex. For about a month, I thought Aciphex was a miracle drug it worked so well. But now I'm getting the burning again. Nothing seems to help.
I also had an upper endoscopy by a gastroenterologist, and will be seeing him next month as a follow up. I wanted to see him now, but there were no openings. Soon I'll be seeing my fam doctor for a B/P checkup and will tell him about this. I read online about the side effects patients
experience using Aciphex. It's amazing -- from headaches to diarrhea, more heartburn, upset stomach etc. Why do they give us meds that create a whole set of new symptoms?
If anybody takes Aciphex and has any side effects from it, could you please send me a sparkmail and tell me about it.
| current weight: 237.0